Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 2, Pages 286–291 (Mi mz2585)  

This article is cited in 2 scientific papers (total in 2 papers)

Concerning an Example of Paskiewich

A. P. Solodov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We generalize the construction proposed by A. Paskiewich of an example of an orthonormal system which establishes the sharpness of the Men?shov-Rademacher theorem. The connection of his example with that of Men?shov is elucidated.

DOI: https://doi.org/10.4213/mzm2585

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:2, 258–263

Bibliographic databases:

UDC: 517.518.362
Received: 11.01.2005

Citation: A. P. Solodov, “Concerning an Example of Paskiewich”, Mat. Zametki, 78:2 (2005), 286–291; Math. Notes, 78:2 (2005), 258–263

Citation in format AMSBIB
\Bibitem{Sol05}
\by A.~P.~Solodov
\paper Concerning an Example of Paskiewich
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 2
\pages 286--291
\mathnet{http://mi.mathnet.ru/mz2585}
\crossref{https://doi.org/10.4213/mzm2585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2245048}
\zmath{https://zbmath.org/?q=an:1127.42027}
\elib{https://elibrary.ru/item.asp?id=9155881}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 2
\pages 258--263
\crossref{https://doi.org/10.1007/s11006-005-0123-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500031}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944487542}


Linking options:
  • http://mi.mathnet.ru/eng/mz2585
  • https://doi.org/10.4213/mzm2585
  • http://mi.mathnet.ru/eng/mz/v78/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Paszkiewicz A., “A complete characterization of coefficients of a.e. convergent orthogonal series and majorizing measures”, Invent. Math., 180:1 (2010), 55–110  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. A. P. Solodov, “On Orthogonal Systems with Extremely Large $L_2$-Norm of the Maximal Operator”, Math. Notes, 109:3 (2021), 459–472  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:380
    Full text:137
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021